CSpace
某些超越连分数的代数无关性(Ⅱ)
朱尧辰
2001
Source Publication数学学报
ISSN0583-1431
Volume044Issue:005Pages:815
Abstract本文证明了某些以anx(an为正代数数)为元素的连分式在代数点和超越点上值的代数无关性,特别地,某些关于简单连分数的代数无关性结果被扩充到更广泛的情形。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44518
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 某些超越连分数的代数无关性(Ⅱ)[J]. 数学学报,2001,044(005):815.
APA 朱尧辰.(2001).某些超越连分数的代数无关性(Ⅱ).数学学报,044(005),815.
MLA 朱尧辰."某些超越连分数的代数无关性(Ⅱ)".数学学报 044.005(2001):815.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.